| Catalog Number |
HLF-S200-SMA |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
The complainant reported that the optilite single-use holmium laser fiber separated during a ureteral laser lithotripsy, so another device was used.It was further noted that the fiber was cracked along the length.There were no reported serious injuries to the patient as a result of the product problem.